# SDR 06FDEA2911

- Difficulty date: August 9, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLOORBEAM REPAIR AT STA 344 ON MAIN CARGO DECK LBL 40 TO RBL 15.  REPAIR REQURIES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED AND REPLACED UPPER FLOORBEAM CHORD IAW SRM 53-10-1, 53-30-2, 51-30-5, 51-10-2 AND SR 27-53-007.
